American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Peter E. Kloeden and Martin Rasmussen. Nonautonomous Dynamical Systems. Math. Surveys Monogr. 176 (2011) MR 2808288.
Book volume table of contents   

[2] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents   

[3] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Erik Jensen. A new construction of the unstable manifold for the measure-preserving H{é}non map. Proc. Amer. Math. Soc. 136 (2008) 181-192. MR 2350403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernest Fontich, Rafael de la Llave and Pau Martín. Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 358 (2006) 1317-1345. MR 2187655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boris Hasselblatt and Jörg Schmeling. Dimension product structure of hyperbolic sets. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 88-96. MR 2084468.
Abstract, references, and article information   
View Article: PDF

[8] Amadeu Delshams, Rafael de la Llave and Tere M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 125-134. MR 2029474.
Abstract, references, and article information   
View Article: PDF

[9] Luis Barreira and Yakov B. Pesin. Elements of nonuniform hyperbolic theory. University Lecture Series 23 (2001) 35-60.
Book volume table of contents
View Article: PDF

[10] Luis Barreira and Yakov B. Pesin. Introduction. University Lecture Series 23 (2001) 1-4.
Book volume table of contents
View Article: PDF

[11] Luis Barreira and Yakov B. Pesin. Lyapunov stability theory of differential equations. University Lecture Series 23 (2001) 5-34.
Book volume table of contents
View Article: PDF

[12] Luis Barreira and Yakov B. Pesin. Local manifold theory. University Lecture Series 23 (2001) 81-114.
Book volume table of contents
View Article: PDF

[13] Luis Barreira and Yakov B. Pesin. Examples of nonuniformly hyperbolic systems. University Lecture Series 23 (2001) 61-80.
Book volume table of contents
View Article: PDF

[14] Luis Barreira and Yakov B. Pesin. Ergodic properties of smooth hyperbolc measures. University Lecture Series 23 (2001) 115-144.
Book volume table of contents
View Article: PDF

[15] Luis Barreira and Yakov B. Pesin. Lyapunov Exponents and Smooth Ergodic Theory. University Lecture Series 23 (2001) MR MR1862379.
Book volume table of contents   

[16] Peter W. Bates, Kening Lu and Chongchun Zeng. Invariant foliations near normally hyperbolic invariant manifolds for semiflows. Trans. Amer. Math. Soc. 352 (2000) 4641-4676. MR 1675237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mohamed Sami ElBialy. On sequences of $C^{k,\delta}_{b}$ maps which converge in the uniform $C^{0}$-norm. Proc. Amer. Math. Soc. 128 (2000) 3285-3290. MR 1709749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1